About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 637142, 14 pages
http://dx.doi.org/10.1155/2011/637142
Research Article

On Nonoscillation of Advanced Differential Equations with Several Terms

1Department of Mathematics, Ben-Gurion University of Negev, Beer-Sheva 84105, Israel
2Department of Mathematics and Statistics, University of Calgary, 2500 University Drive NW, Calgary, AB, Canada T2N 1N4

Received 16 December 2010; Accepted 27 January 2011

Academic Editor: Josef Diblík

Copyright © 2011 L. Berezansky and E. Braverman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. M. Dubois, “Extension of the Kaldor-Kalecki model of business cycle with a computational anticipated capital stock,” Journal of Organisational Transformation and Social Change, vol. 1, no. 1, pp. 63–80, 2004.
  2. A. Kaddar and H. Talibi Alaoui, “Fluctuations in a mixed IS-LM business cycle model,” Electronic Journal of Differential Equations, vol. 2008, no. 134, pp. 1–9, 2008.
  3. G. Ladas and I. P. Stavroulakis, “Oscillations caused by several retarded and advanced arguments,” Journal of Differential Equations, vol. 44, no. 1, pp. 134–152, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. Y. Kitamura and T. Kusano, “Oscillation of first-order nonlinear differential equations with deviating arguments,” Proceedings of the American Mathematical Society, vol. 78, no. 1, pp. 64–68, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. L. H. Erbe, Q. Kong, and B. G. Zhang, Oscillation Theory for Functional-Differential Equations, vol. 190 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1995.
  6. N. T. Markova and P. S. Simeonov, “Oscillation criteria for first order nonlinear differential equations with advanced arguments,” Communications in Applied Analysis, vol. 10, no. 2-3, pp. 209–221, 2006. View at Zentralblatt MATH
  7. R. P. Agarwal, S. R. Grace, and D. O'Regan, “On the oscillation of certain advanced functional differential equations using comparison methods,” Fasciculi Mathematici, no. 35, pp. 5–22, 2005. View at Zentralblatt MATH
  8. X. Li and D. Zhu, “Oscillation and nonoscillation of advanced differential equations with variable coefficients,” Journal of Mathematical Analysis and Applications, vol. 269, no. 2, pp. 462–488, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Q. Meng and J. Yan, “Nonautonomous differential equations of alternately retarded and advanced type,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 10, pp. 597–603, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. L. Dai and C. Tian, “Oscillation criteria for advanced type differential equations,” Journal of Ocean University of Qingdao, vol. 30, no. 2, pp. 364–368, 2000. View at Zentralblatt MATH
  11. I.-G. E. Kordonis and Ch. G. Philos, “Oscillation and nonoscillation in delay or advanced differential equations and in integrodifferential equations,” Georgian Mathematical Journal, vol. 6, no. 3, pp. 263–284, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. B. Baculíková, R. P. Agarwal, T. Li, and J. Džurina, “Oscillation of third-order nonlinear functional differential equations with mixed arguments,” to appear in Acta Mathematica Hungarica.
  13. I. Győri and G. Ladas, Oscillation Theory of Delay Differential Equations, Oxford Mathematical Monographs, The Clarendon Press, Oxford University Press, New York, NY, USA, 1991.
  14. T. Kusano, “On even-order functional-differential equations with advanced and retarded arguments,” Journal of Differential Equations, vol. 45, no. 1, pp. 75–84, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. R. Koplatadze, “On asymptotic behavior of solutions of n-th order Emden-Fowler differential equations with advanced argument,” Czechoslovak Mathematical Journal, vol. 60(135), no. 3, pp. 817–833, 2010. View at Publisher · View at Google Scholar
  16. S. Murugadass, E. Thandapani, and S. Pinelas, “Oscillation criteria for forced second-order mixed type quasilinear delay differential equations,” Electronic Journal of Differential Equations, vol. 2010, no. 73, pp. 1–9, 2010. View at Zentralblatt MATH
  17. A. Zafer, “Interval oscillation criteria for second order super-half linear functional differential equations with delay and advanced arguments,” Mathematische Nachrichten, vol. 282, no. 9, pp. 1334–1341, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. S. R. Grace, R. P. Agarwal, R. Pavani, and E. Thandapani, “On the oscillation of certain third order nonlinear functional differential equations,” Applied Mathematics and Computation, vol. 202, no. 1, pp. 102–112, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. D. R. Anderson, “Oscillation of second-order forced functional dynamic equations with oscillatory potentials,” Journal of Difference Equations and Applications, vol. 13, no. 5, pp. 407–421, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. L. Berezansky and Y. Domshlak, “Differential equations with several deviating arguments: Sturmian comparison method in oscillation theory. II,” Electronic Journal of Differential Equations, vol. 2002, no. 31, pp. 1–18, 2002. View at Zentralblatt MATH
  21. L. Berezansky, E. Braverman, and S. Pinelas, “On nonoscillation of mixed advanced-delay differential equations with positive and negative coefficients,” Computers & Mathematics with Applications, vol. 58, no. 4, pp. 766–775, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. X. Li, D. Zhu, and H. Wang, “Oscillation for advanced differential equations with oscillating coefficients,” International Journal of Mathematics and Mathematical Sciences, no. 33, pp. 2109–2118, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH